# SDR NACA2022030900001

- Difficulty date: March 9, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,719 hours, 18,978 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF OUT OF MDSD, RIGHT SIDE WINDOW HEAT EICAS MESSAGE ILLUMINATED, RAN THE APPROPRIATE NON-NORMAL CHECKLIST. DEFERRED PER MEL 30-41-01-03 ON 3-9-22 @1740Z CAT C RIGHT SIDE #3 WINDOW DEACTIVATED.
